# SDR SWIA202054062

- Difficulty date: September 30, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FORWARD "J" ANGLE IS HEAVILY CORRODED.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED J ANGLE AT FS 280, IAW CRJ-700 SRM.
